Letters in Mathematical Physics

, Volume 1, Issue 5, pp 429–433 | Cite as

A remark on the polar decomposition ofm-sectorial operators

  • S. L. Woronowicz
Article

Abstract

It is shown that the spectrum of the unitary partU of the polar decomposition of am-sectorial operatorA=UK is contained in the closure of {(x|Ax):x∈D(A)}.

Keywords

Statistical Physic Group Theory Polar Decomposition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    KatoT.,Perturbation Theory for Linear Operators, Springer-Verlag, New York, 1966.Google Scholar

Copyright information

© D. Reidel Publishing Company 1977

Authors and Affiliations

  • S. L. Woronowicz
    • 1
  1. 1.ZiFUniversity of BielefeldBielefeldF.R.G.

Personalised recommendations